# SDR AALA20030533

- Difficulty date: May 5, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  RECEVIED EICAS MESSAGE, LOW CENTER HYDRAULIC QUANTITY.  PERFORMED PROCEDURE, TURNED OFF CENTER PUMPS WITH CENTER SYSTEM SHOWING APPROX .25 QUANTITY.  RETURNED TO ORD, ACCOMPLISHED ALTERNATE GEAR AND FLAP EXTENSION.  LANDED ORD WITHOUT INCIDENT.  REPLACED RIGHT MLG TRUCK POSITION ACTUATOR LINE AND NR 1 CENTER HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
